# SDR DALA2020052602419

- Difficulty date: May 26, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 72,493 hours, 27,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS OUT AT ROW 33 THRU 37. CORRECTIVE ACTION: REPLACED BATTERY AT M11648. OK FOR SVC. REF AMM 33-51.
